# SDR CA000530049

- Difficulty date: May 12, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 298 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Stop
- Part number: 5322012276
- Condition: Cracked
- Location: Left Support Arm
- Part time: 79,300 hours, 85,200 cycles
- Component: Nose/Tail Landin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR TURN LIMIT STOP INDICATOR FOUND CRACKED ON THE LEFT SUPPORT ARM.
